# SDR HEEA076476

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 18,918 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: 41800044
- Part serial: 8645019
- Condition: Malfunctioned
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURE INDICATOR NEEDLE PEGGED OUT ON HIGH SIDE. REPLACED WITH SERVICEABLE TRANSMITTER.
